# SDR ASAA0852895

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,878 hours, 840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 23404041
- Condition: Odiferous
- Location: Ac Bay
- Part time: 2,878 hours, 840 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS DIRTY SOCK SMELL FROM PACKS IN FLIGHT.  REPLACED CONDENSER AND RE HEATER ASSEMBLIES ON RT AIR CONDITIONING BAY.
